Central European Journal of Mathematics

, Volume 3, Issue 2, pp 273–281 | Cite as

Generalizations of coatomic modules

  • M. Tamer Koşan
  • Abdullah Harmanci
Article

Abstract

For a ring R and a right R-module M, a submodule N of M is said to be δ-small in M if, whenever N+X=M with M/X singular, we have X=M. Let ℘ be the class of all singular simple modules. Then δ(M)=Σ{ LM| L is a δ-small submodule of M} = Rejm(℘)=∩{ NM: M/N∈℘. We call M δ-coatomic module whenever NM and M/N=δ(M/N) then M/N=0. And R is called right (left) δ-coatomic ring if the right (left) R-module RR(RR) is δ-coatomic. In this note, we study δ-coatomic modules and ring. We prove M=⊕i=1n Mi is δ-coatomic if and only if each Mi (i=1,…, n) is δ-coatomic.

Keywords

δ-small module coatomic module 

MSC (2000)

16D60 16D99 16S90 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    F.W. Anderson and K.R. Fuller: Rings and Categories of Modules, Springer-Verlag, New York, 1974.MATHGoogle Scholar
  2. [2]
    K.R. Goodearl: Ring Theory: Nonsingular Rings and Modules, Dekker, New York, 1976.Google Scholar
  3. [3]
    G. Gungoroglu: “Coatomic Modules”, Far East J. Math. Sci., Special Volume, Part II, (1998), pp. 153–162.Google Scholar
  4. [4]
    F. Kasch: Modules and Rings, Academic Press, 1982.Google Scholar
  5. [5]
    C. Lomp: “On Semilocal Modules and Rings”, Comm. Alg., 27(4), (1999), pp. 1921–1935.MATHMathSciNetGoogle Scholar
  6. [6]
    S.H. Mohamed and B.J. Müller: Continuous and discrete modules, London Math. Soc. LNS 147, Cambridge Univ. Press, Cambridge, 1990.MATHGoogle Scholar
  7. [7]
    R. Wisbauer: Foundations of Module and Ring Theory, Gordon and Breach, Reading, 1991.MATHGoogle Scholar
  8. [8]
    Y. Zhou: “Generalizations of Perfect, Semiperfect and Semiregular Rings”, Algebra Colloquium, Vol. 7(3), (2000), pp. 305–318.MATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    M.Y. Yousif and Y. Zhou: “Semiregular, Semiperfect and Perfect Rings relative to an ideal”, Rocky Mountain J. Math., Vol. 32(4), (2002), pp. 1651–1671.MATHMathSciNetGoogle Scholar

Copyright information

© Central European Science Journals 2005

Authors and Affiliations

  • M. Tamer Koşan
    • 1
  • Abdullah Harmanci
    • 2
  1. 1.Department of Mathematics, Faculty of Sciences and ArtsKocatepe UniversityAfyonTurkey
  2. 2.Department of Mathematics, Faculty of ScienceHacettepe UniversityBeytepe, AnkaraTurkey

Personalised recommendations